# SDR DALA1116819878

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR 20 HAS CORROSION.  REMOVED CORROSION ORIG MATL THICKNESS .025 LOST .007 REMAINING .019 FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1 SHEET 3.  ORDERED & RECEIVED NEW FLOOR PNL LOCATED DRILLED NEW PNL IAWDC9 SRM 51-10-4. TREATED & PRIMED NEW PNL IAW DC9 SRM 51-10-3 INSTALLED 2EA NUTPLATES IAW DC9 SRM 51-30-2.
